EconPapers    
Economics at your fingertips  
 

Continuous Dependence on the Forchheimer Coefficient of the Forchheimer Fluid Interfacing with a Darcy Fluid

Jincheng Shi and Lianhong Guo

Abstract and Applied Analysis, 2020, vol. 2020, 1-8

Abstract:

The continuous dependence of the two fluids which interface with each other in a bounded domain is derived. It is first shown how to establish the a priori results for the solutions for the flow in a bounded domain occupied by a viscous fluid in contact with a porous solid. It is also proved that the solution depends continuously on the Forchheimer coefficient.

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/7971038.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/7971038.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:7971038

DOI: 10.1155/2020/7971038

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:7971038